# SDR CALA2025102010272

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N69819
- Make and model: Boeing 737924ER
- Aircraft serial: 43533
- Aircraft time: 36,098 hours, 13,411 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV E DOOR INSIDE DOOR NEEDS CLEANED FOUL SMELL LAV E WAS CLEANED BY CLEANERS NO MORE SMELL OK FOR SERVICE
